Levaquin for toothache

Common Questions and Answers about Levaquin for toothache

levaquin

This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case. Kevin, M.D.
Hi dr, I thought that I had a sinus infection about a month ago and was treated with levaquin 500 mg for 7 days. Now, the pain is still there an my entire right side is sensitive to heat/cold. Really, it even seems as if the bottom mandible is sensitive, but when he did the tap test on the teeth, the upper #4 was the one hurting. It is my upper #4 tooth, but the pain radiates to my temple, ear, and back to the entire upper mandible. My x-ray showed very little infection/inflamation.
Seems like we're all experiencing the same pain. Mine is in the right upper bicep. More excruciating at night. Like a sharp thick needle or knife in the arm. Have not slept more than 2.5 hours a night for three months! Have been to Urgent care twice. Also emergency rooms at leading hospitals. I've applied ice. That made the pain worse. I've applied heat, and the pain also worsens. Alleve works for headaches, but not this. Also, stronger meds have beep prescribed ... nothing.
It’s like a constant reminder that something is there and out of the norm. When I physically touch it, it isn't painful except for the bottom part of it where I assume is where the epididymis and testicle connect. It's a very unbearable discomfort since it's chronic and unmanageable. However, I do have actual pain in my right groin. After doing my own research, I would call this my spermatic cord or my inguinal canal.
I have been searching for 7mos for someone with similar symptoms, in hopes of pointing me in a direction they may have gone. I too have soreness,achiness,crampy,tight calves in both legs but including my feet. This hit me one night and has been constant for 7mos. I am sorry but don't have any answers other than to share some of the testing I have had to direct you.
I have been looking everywhere for an answer, maybe someone here can. About 1 year ago I began having pain in my right upper arm, between the shoulder and elbow, about mid arm where the biceps brachii muscle or brachialis muscle is. I went to my Primary Physician who said it was a torn brachialis muscle. Since I was working at a 2nd job, I thought it might be job related so I went through the whole Workman's Comp issue.
I was really sick, getting sicker and on Levaquin--on 4-6 wks, off 4-6 wks. I noticed that for me, the orange tongue correlated with how sick I felt (mind you I do/did have other complicating factors not necessarily relevant to the orange tongue theory so I'll spare you). Long story short- I found a doctor who finally treated me for Lymes with Doxycycline and I low and behold, I got better and consequently--no more orange tongue (it's been a year since treatment).
I went to my GP, who prescribed Augmentin, which did nothing. Last week, I saw an ENT, who prescribed Prednisone for 6 days, Levaquin, Ambifed, and Nasonex. Talk about being medicated! I felt better the first 3 days and now am back to feeling horrible again. Additionally, the Levaquin and Ambifed made me feel weird and "out of body" at times, so I have stopped taking it. I do have a deviated septum (right side), but no mention of surgery has taken place yet.
Right ear pain Right ear fullness/ringing Pain behind right eye spot headaches on right side grinding teeth at night stiff neck - going into my shoulders I had an MRI/MRA back in Oct and all it showed was chronic sinusitis which I am being treated for by my ENT however he knows the pain is not coming from my ear. I am worried. Could this be an aneursym? I know a tumor or something like that would have showed on MRI. I've heard horror stories about aneurysms in carotid arteries and next to ear.
(however, a shadow on the internet so you don't really know, but i am), and have worked with supplements for about 30 years. i have taken them for over 35 years now. i will tell you, b-6 toxicity exists. i am a supporter of taking supplements, but agree, this one is a cautious one. i have the problem myself! i have numb toes, mild nerve damage upon EMG findings. they thought i had maybe ms/als/ something.
any instructions for follow-up? did you get any meds? Seriously think about going to a naturopath for extra health support, get someone to call and drive you there. Also, go see your medical doctor if you feel that you have worsened. I got the flu shots on Nov 5th and there have been days that I felt that I went "backwards" and then I would improve again. Look at our original forum (Tingling after Swine Flu Vaccine) where there are over 150 comments for more feedback and suggestions.
MedHelp Health Answers